MAUDE Adverse Event Report: MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Model Number DSD EDGE 120V
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event.The technician tested the function and operation of the dsd edge endoscope reprocessing system and confirmed it to be operating to specification.No leaks were observed and the reported event could not be duplicated.The technician was advised by user facility personnel that they had recently moved their dsd edge endoscope reprocessing system to a different location in the room from where it was previously installed.The relocation may have caused the drain hose to not fully be seated subsequently causing water to leak.The operator manual states, "before moving the dsd edge reprocessor, ensure the electrical cord, drain line and water supply line are either disconnected or are appropriate lengths to accommodate the relocation of the machine.Failure to do so may result in damage to the machine." the technician proactively installed clamps on the drain hose and returned the unit to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that water was leaking from their dsd edge endoscope reprocessing system and onto the floor.No report of injury.

Brand Name
DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue north
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue north
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25318982
Report Number2150060-2026-00024
Device Sequence Number5254710
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public(01)00677964046674(11)260320
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSD EDGE 120V
Device Catalogue NumberDSD EDGE 120V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown